# SDR YENA201702250122

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 66,116 hours, 24,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 32,571 hours, 11,687 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENNACE,  DICOVERED THAT AN EPSU BATTERY REQUIRES REPLACEMENT.   R & R THE BATTERY 13WL IAW AMM 33-51-38. OPS CHECKED GOOD.
